Alert archive / California / High Surf Advisories in 2014

High Surf Advisory 4, NWS San Francisco Bay Area, CA

March 14, 20146 counties in California

NWS San Francisco Bay Area, CA issued this high surf advisory at Mar 14, 2014, 12:46 PM PDT for 6 counties in California. It took effect at Mar 16, 2014, 12:00 PM PDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Mar 14, 2014, 12:46 PM PDT (19:46 UTC)
In effect from
Mar 16, 2014, 12:00 PM PDT
Expired
Mar 17, 2014, 8:00 AM PDT
In force
20 hr
Issued by
NWS San Francisco Bay Area, CA

Counties City and County of San Francisco, CA, Marin County, CA, Monterey County, CA, San Mateo County, CA, Santa Cruz County, CA, Sonoma County, CA

The radar

The San Francisco radar (KMUX), 53 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 7.8 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2014-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2014-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1159 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

035 
WHUS46 KMTR 141946
CFWMTR

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1246 PM PDT FRI MAR 14 2014

A LONG PERIOD WESTERLY SWELL WILL MOVE INTO OUR WATERS ON SUNDAY.
THE BIGGEST RISK WILL BE FOR WEST FACING BEACHES.

CAZ006-505-509-529-530-152000-
/O.NEW.KMTR.SU.Y.0004.140316T1900Z-140317T1500Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
1246 PM PDT FRI MAR 14 2014

...HIGH SURF ADVISORY IN EFFECT FROM NOON SUNDAY TO 8 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS
ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM NOON SUNDAY
TO 8 AM PDT MONDAY. 

* WAVES AND SURF...WESTERLY SWELL OF 12 TO 14 FEET AND 16 TO 18
  SECONDS. LOCAL BREAKERS TO 18 FEET ARE POSSIBLE.

* TIMING...NOON ON SUNDAY UNTIL MONDAY MORNING.

* IMPACTS...INCREASED RISK FOR RIP CURRENTS AND SNEAKER WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
6 follow-up statements
002 
WHUS46 KMTR 150955
CFWMTR

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
255 AM PDT SAT MAR 15 2014

A LONG PERIOD WESTERLY SWELL WILL MOVE INTO OUR WATERS ON SUNDAY.
THE BIGGEST RISK WILL BE FOR WEST FACING BEACHES.

CAZ006-505-509-529-530-152215-
/O.CON.KMTR.SU.Y.0004.140316T1900Z-140317T1500Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
255 AM PDT SAT MAR 15 2014

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO 8 AM
PDT MONDAY...

* WAVES AND SURF...WESTERLY SWELL OF 12 TO 14 FEET AND 16 TO 18 
  SECONDS. LOCAL BREAKERS TO 18 FEET ARE POSSIBLE. 

* TIMING...NOON ON SUNDAY UNTIL MONDAY MORNING.

* IMPACTS...INCREASED RISK FOR RIP CURRENTS AND SNEAKER WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
153 
WHUS46 KMTR 152129
CFWMTR

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
229 PM PDT SAT MAR 15 2014

A LARGE LONG PERIOD WESTERLY SWELL WILL MOVE INTO OUR WATERS ON
SUNDAY. THE BIGGEST RISK WILL BE FOR WEST FACING BEACHES.

CAZ006-505-509-529-530-161100-
/O.CON.KMTR.SU.Y.0004.140316T1900Z-140317T1500Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
229 PM PDT SAT MAR 15 2014

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO 8 AM
PDT MONDAY...

* WAVES AND SURF...WESTERLY SWELL OF 12 TO 14 FEET AND 16 TO 18 
  SECONDS. LOCAL BREAKERS TO 18 FEET ARE POSSIBLE. 

* TIMING...NOON ON SUNDAY UNTIL MONDAY MORNING.

* IMPACTS...INCREASED RISK FOR RIP CURRENTS AND SNEAKER WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
981 
WHUS46 KMTR 161034
CFWMTR

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
334 AM PDT SUN MAR 16 2014

A LARGE LONG PERIOD WESTERLY SWELL WILL MOVE INTO OUR WATERS ON
SUNDAY. THE BIGGEST RISK WILL BE FOR WEST FACING BEACHES.

CAZ006-505-509-529-530-162300-
/O.CON.KMTR.SU.Y.0004.140316T1900Z-140317T1500Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
334 AM PDT SUN MAR 16 2014

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 AM
PDT MONDAY...

* WAVES AND SURF...WESTERLY SWELL OF 12 TO 14 FEET AND 16 TO 18 
  SECONDS. LOCAL BREAKERS TO 18 FEET ARE POSSIBLE. 

* TIMING...NOON ON SUNDAY UNTIL MONDAY MORNING.

* IMPACTS...INCREASED RISK FOR RIP CURRENTS AND SNEAKER WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
399 
WHUS46 KMTR 162058
CFWMTR

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
158 PM PDT SUN MAR 16 2014

A LARGE LONG PERIOD WESTERLY SWELL WILL MOVE INTO OUR WATERS ON
SUNDAY. THE BIGGEST RISK WILL BE FOR WEST FACING BEACHES.

CAZ006-505-509-529-530-171000-
/O.CON.KMTR.SU.Y.0004.000000T0000Z-140317T1500Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
158 PM PDT SUN MAR 16 2014

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT MONDAY...

* WAVES AND SURF...WESTERLY SWELL OF 12 TO 14 FEET AT 16 TO 18 
  SECONDS. LOCAL BREAKERS TO 18 FEET ARE POSSIBLE. 

* TIMING...THROUGH MONDAY MORNING.

* IMPACTS...INCREASED RISK FOR RIP CURRENTS AND SNEAKER WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
723 
WHUS46 KMTR 170951
CFWMTR

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
251 AM PDT MON MAR 17 2014

A LARGE LONG PERIOD WESTERLY SWELL WILL SUBSIDE LATER THIS
MORNING. THE BIGGEST RISK IS FOR WEST FACING BEACHES.

CAZ006-505-509-529-530-171500-
/O.CON.KMTR.SU.Y.0004.000000T0000Z-140317T1500Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
251 AM PDT MON MAR 17 2014

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS
MORNING...

* WAVES AND SURF...WESTERLY SWELL OF 12 TO 14 FEET AT 15 TO 17
  SECONDS...DECREASING TO 14 SECONDS LATER THIS MORNING. LOCAL
  BREAKERS TO 18 FEET ARE POSSIBLE.

* TIMING...THROUGH MONDAY MORNING.

* IMPACTS...INCREASED RISK FOR RIP CURRENTS AND SNEAKER WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
346 
WHUS46 KMTR 171459
CFWMTR

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
759 AM PDT MON MAR 17 2014



CAZ006-505-509-529-530-171600-
/O.EXP.KMTR.SU.Y.0004.000000T0000Z-140317T1500Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
759 AM PDT MON MAR 17 2014

...HIGH SURF ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING...

LONG PERIOD WAVES WILL CONTINUE TO SUBSIDE THIS MORNING AND THIS AFTERNOON SO
THE HIGH SURF ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 AM.

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this high surf advisory went out at Mar 14, 10:41 AM PDT, 2 hours 5 minutes earlier.

Area forecast discussion, Mar 14, 10:41 AM PDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1041 AM PDT FRI MAR 14 2014

.SYNOPSIS...DRY WEATHER CAN BE EXPECTED THROUGH THE MIDDLE OF NEXT
WEEK. LOOK FOR TEMPERATURES TO WARM OVER THE WEEKEND -- POSSIBLY
TO RECORD BREAKING LEVELS. SOME COOLING CAN BE EXPECTED NEXT WEEK
AS THE ONSHORE FLOW RETURNS.

&&

.DISCUSSION...AS OF 8:20 AM PDT FRIDAY...CLEARING FORECAST ACROSS
OUR AREA LATER THIS MORNING WILL LEAD TO MOSTLY SUNNY CONDITIONS
ALONG WITH TEMPERATURES CONTINUING TO RUN ABOVE NORMAL. BIGGER
STORY WILL BE OVER THE WEEKEND WITH THE RIDGE AXIS OVERHEAD PLUS
WARMEST 850 MB READINGS. THOSE WILL COMBINE WITH AN OFFSHORE FLOW
AT THE SURFACE TO PRODUCE VERY WARM READINGS FOR THIS TIME OF
YEAR. WOULD DEFINITELY EXPECT A FEW RECORDS TO FALL.

CURRENT FORECAST LOOKS ON TRACK -- WILL JUST DO AN UPDATE AS THE
CLOUDS BREAK THIS MORNING.

.PREVIOUS DISCUSSION...THE DRY TAIL END OF A WEATHER SYSTEM MOVING
IN TO THE PACIFIC NORTHWEST IS APPROACHING OUR DISTRICT...AND
RESULTING IN ENHANCEMENT OF THE MARINE LAYER AND A RETURN OF THE
MARINE STRATUS. LATEST GOES FOG PRODUCT IMAGERY...AND IN RATHER
SPECTACULAR DETAIL JUST REC'D SUOMI VIIRS NIGHTTIME HIGH RES
VISUAL IMAGE...SHOW COVERAGE ALONG MUCH OF THE COAST FROM PT REYES
SOUTH TO THE VICINITY OF THE MONTEREY PENINSULA...AND A BROAD
SWATH EXTENDING INLAND ACROSS SAN FRANCISCO AND THROUGH THE GOLDEN
GATE TO THE EAST BAY. LATEST BODEGA BAY AND FT ORD PROFILER DATA
INDICATE A MARINE LAYER DEPTH OF ABOUT 1300 FT. SOME THIN HIGH
CLOUDS ARE ALSO PASSING THROUGH ABOVE.

NAM MODEL AND IN-HOUSE LOCAL WRF MODEL BOUNDARY LAYER RH OUTPUT
BOTH INDICATE STRATUS SHOULD GENERALLY CLEAR BY MIDDAY...EXCEPT
ALONG THE SAN MATEO COAST AND IN THE VICINITY OF THE MONTEREY
PENINSULA. EXPECT AFTERNOON HIGHS TO BE AROUND 3 TO 5 DEGS COOLER
THAN ON THURSDAY...BUT STILL WELL ABOVE SEASONAL NORMS ESPECIALLY
INLAND.

THEN BEGINNING FRIDAY NIGHT AND CONTINUING THROUGH THE WEEKEND...MODELS
ARE IN EXCELLENT AGREEMENT THAT AN UPPER LEVEL RIDGE OF HIGH PRESSURE
WILL BUILD STRONGLY INLAND THROUGH NORTHERN AND CENTRAL CALIFORNIA...WITH
WARMING OF TEMPS ALOFT AND LOW-LEVEL FLOW TURNING OFFSHORE...ALBEIT
RATHER WEAKLY. THE NET RESULT FOR US WILL BE CLEAR SKIES AND
SIGNIFICANTLY WARMER DAYTIME TEMPS...ESP AWAY FROM THE COAST. THAT
SAID...MODEL TREND OVER THE PAST FEW DAYS HAS BEEN MILDLY IN THE
DIRECTION OF NOT QUITE AS MUCH WARMING ALOFT AND A BIT LESS BY WAY
OF OFFSHORE FLOW. ECMWF OUTPUT FROM A FEW DAYS AGO WAS PROJECTING
850 MB TEMPS OVER THE HEART OF THE BAY AREA WOULD REACH UP TO 16C
AT THE HEIGHT OF THE UPPER-LEVEL WARMING...BUT NOW CONFINED TO THE 14C
TO 14.5C RANGE. AND SIMILARLY WITH SURFACE TROUGHING SHIFTED JUST
A BIT MORE INLAND...AND SO A BIT LESS BY WAY OF OFFSHORE ORIENTED
FLOW. DOESN'T CHANGE THE BASIC PICTURE THAT DAYTIME MAX TEMPS WILL
REACH TO WELL-ABOVE SEASONAL NORMAL LEVELS...ESPECIALLY
INLAND...BUT CHANCES OF GETTING UP TO RECORD LEVELS HAS DIMINISHED
A BIT. ALSO NOT AS MUCH OF A WARM-UP NEAR THE COAST AS HAD BEEN
THINKING A COUPLE OF DAYS AGO.

IN THE SUNDAY EVENING TIME FRAME...MODELS PROJECT THE UPPER LEVEL
RIDGE WILL RAPIDLY WEAKEN AND SHIFT INLAND AS ANOTHER...AND A BIT
STRONGER...WEATHER SYSTEM RAPIDLY APPROACHES AND MOVES IN TO THE
PACIFIC NW. AGAIN NO PRECIP IS EXPECTED IN OUR AREA...BUT IT WILL
RESULT IN BOTH SIGNIFICANT COOLING OF THE AIR MASS ALOFT AND A
QUICK RETURN TO MODERATELY STRONG ONSHORE FLOW. COASTAL STRATUS
LOOKS TO RAPIDLY REDEVELOP SUNDAY EVENING...AND DAYTIME TEMPS ON
MONDAY WILL COOL SIGNIFICANTLY...THOUGH STILL GENERALLY REMAIN
SEVERAL DEGS ABOVE SEASONAL NORMS. FOR DOWNTOWN SAN FRANCISCO FOR
EXAMPLE...PRESENT FORECAST CALLS FOR A HIGH OF 72 ON SUNDAY COOLING
TO 67 ON MONDAY...BUT THAT'S STILL 5 DEGS ABOVE THE SEASONAL NORM
FOR THE DATE OF 62.

THEREAFTER NOT A GREAT DEAL OF CHANGE IS EXPECTED THROUGH ABOUT
MIDWEEK...BUT THEN RAIN CHANCES RETURN TO AT LEAST MORE NORTHERN
PORTIONS OF OUR DISTRICT AS LARGER-SCALE UPPER LEVEL TROUGHING
DEVELOPS ALONG THE WEST COAST AND RESULTS IN THE STORM TRACK
SHIFTING A BIT SOUTHWARD. WE'LL STILL BE ON THE SOUTHERN END OF
THE DISTURBANCES MOVING THROUGH...BUT CLOSE ENOUGH THAT WE COULD
SEE SOME PRECIP.

&&

.AVIATION...AS OF 10:35 AM PDT FRIDAY...VFR CONDITIONS WILL
PREVAIL IN THE NEXT HOUR. MODERATE TO HIGH CONFIDENCE. ONSHORE
FLOW WILL INCREASE THIS AFTERNOON AND THEN TURN OFFSHORE
OVERNIGHT. WITH OFFSHORE FLOW...LOW CLOUDS ARE EXPECTED TO NOT BE
AN ISSUE OVERNIGHT.

VICINITY OF KSFO...VFR CONDITIONS WILL PREVAIL IN THE NEXT HOUR.
MODERATE CONFIDENCE. MODERATE ONSHORE FLOW WITH WIND GUSTS TO 20
KT POSSIBLE DURING THE AFTERNOON HOURS.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...VFR CONDITIONS WILL PREVAIL THROUGH
THE FORECAST. MODERATE TO LOW CONFIDENCE. MOST OF THE SHORT TERM
MODELS INDICATE THAT LOW CLOUDS WILL NOT RETURN TO THE AREA.
HOWEVER...THERE IS ALWAYS A CHANCE THAT THE TERMINALS COULD SEE A
FEW HOURS OF A BKN CIGS.

&&

.CLIMATE...RECORD HIGH TEMPERATURES FOR MARCH 15-16
ALONG WITH THE MOST RECENT DATE IT OCCURRED.

SF BAY AREA
.LOCATION................ SAT 15      SUN 16
 KENTFIELD............... 85/2004     86/2004
 SAN RAFAEL.............. 83/1972     87/1972
 NAPA.................... 86/2004     88/2004
 SAN FRANCISCO........... 82/2004     85/1914
 SFO AIRPORT............. 81/2004     82/2004
 OAKLAND (DOWNTOWN)...... 85/2004     85/2004
 OAKLAND AIRPORT......... 83/2004     83/2004
 RICHMOND................ 85/2004     84/1972
 LIVERMORE............... 83/1972     88/1972
 MOFFETT FIELD........... 83/2004     84/2004
 SAN JOSE................ 84/2004     85/2004
 GILROY.................. 84/1994     85/2004

MONTEREY BAY AREA
.LOCATION................ SAT 15      SUN 16
 MONTEREY................ 81/2004     84/1978
 SANTA CRUZ.............. 83/1926     86/1914
 SALINAS................. 85/1972     87/2004
 SALINAS AIRPORT......... 83/1972     87/2004
 KING CITY............... 90/2007     91/2007

&&

.MARINE...AS OF 5 AM FRIDAY...SMALL CRAFT ADVISORIES OVER THE
OCEAN TODAY THROUGH EARLY SATURDAY FOR NW WINDS. NEXT CONCERN WILL
BE BUILDING NW SWELL LATER SUNDAY. WAVE MODELS SHOWING SEAS UP TO
13 FEET WITH LONG PERIODS AROUND 18 SECONDS. WITH SUNNY AND WARM
WEATHER FORECAST SUNDAY WILL HAVE TO CONSIDER A BEACH HAZARD
STATEMENT ON SUNDAY FOR POSSIBLE RIPS IN FUTURE FORECAST UPDATES.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDAY...SCA...PIGEON PT TO PT PINOS 0-10 NM FROM 1 PM
             SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
             SCA...PT ARENA TO PT REYES 10-60 NM
             SCA...PT REYES TO PIGEON PT 10-60 NM
             SCA...PIGEON PT TO PT PINOS 10-60 NM FROM 1 PM
             SCA...PT PINOS TO PT PIEDRAS BLANCAS 10-60 NM FROM 1 PM
             SCA...PT ARENA TO PT REYES 0-10 NM
             SCA...PT REYES TO PIGEON PT 0-10 NM

&&

PUBLIC FORECAST: BELL/BLIER
AVIATION: RILEY
MARINE: RWW
CLIMATE: SA/MM

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA

Nearby

High Surf Advisories in California, 2014Every high surf advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.